Medication For Losing Weight

Updated



Conversation Starter

Sylie Says:


A professor from the North has prescribed Duromine, Glucophage 1000mg 2x per day and Toplep to lose weight. What do you guys think about that? I am almost 70 yrs of age and have gained like 7kg after a hip replacement. I need to lose weight again seriously because I have problems with my back/discs that are disintegrating and the extra weight can't do it any good. Please let me know before I buy the stuff.



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

Weight gain medication
My body looks so slim n thin..... and other people have told me I'm too slim n thin..... so I want to become a bit f... 43 replies
Weight Loss medication not working
I’ve been on phentermine 37.5 mg capsule & it not working at all. I was on it once before when my doctor put m... 1 reply
Weight lose and possible Medication Reduction needed? Venlaxine and Lamotrigine
I am 24 years old, after severe depression/mania/psychosis from age 12-20 I tried many Antidepressants/mood stabilizers/... 1 reply
Dibetic medication weightloss
Mom told me there is a new medication for Diabetes that will cause weightloss. Metformin did help me lose 50 pounds but ... 1 reply
Gain weight with thyroid medication
I have been on 50 mcg of levothyroxine for 5 months and I have gained 15 pounds. My doctor tells me that it should be th... 68 replies
Medication interactions and rapid weight gain
I am gaining weight at an alarming rate. 1kg per month. On meds for stress, restless legs, spondilytus and sporatic arth...
Weight gain and I am ready to stop medication
Aspavor 40mg made me gain weight. I have not changed my diet. I am unhappy. Major unhappy!! I will stop taking the tabs ... 1 reply
Can any of my medications cause weight gain as a side effect
I want to know if 10mg of Urbanol + 150mg of Epitc + 500mg of Dopaquel + 100mg Prozac can cause weight gain? ## Yes I wi... 2 replies
Is there a prescription medication to Help You Gain Weight
I am 35 lbs underweight and have been trying everything there is to gain weight, including drinking Boost with extra pro... 1 reply
Formitrol for PCOS and losing weight
Hi. I am suffering from PCOS and have been advised to take Formitol tablets. Is it useful for PCOS? Can I lose weight by... 2 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 7 May 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA